Translator Disclaimer
February, 2004 CONFORMALLY FLAT METRICS ON 4-MANIFOLDS
Michael Kapovich
J. Differential Geom. 66(2): 289-301 (February, 2004). DOI: 10.4310/jdg/1102538612

Abstract

We prove that for each closed smooth spin 4-manifold M there exists a closed smooth 4-manifold N such that M#N admits a conformally flat Riemannian metric.

Citation

Download Citation

Michael Kapovich. "CONFORMALLY FLAT METRICS ON 4-MANIFOLDS." J. Differential Geom. 66 (2) 289 - 301, February, 2004. https://doi.org/10.4310/jdg/1102538612

Information

Published: February, 2004
First available in Project Euclid: 8 December 2004

zbMATH: 1071.53029
MathSciNet: MR2106126
Digital Object Identifier: 10.4310/jdg/1102538612

Rights: Copyright © 2004 Lehigh University

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.66 • No. 2 • February, 2004
Back to Top